MAUDE Adverse Event Report: SURGICAL SPECIALTIES MEXICO S. DE. R.L. DE C.V. STRATAFIX; SH 0 MONODERM 20CM

SURGICAL SPECIALTIES MEXICO S. DE. R.L. DE C.V. STRATAFIX; SH 0 MONODERM 20CM
Model Number SXMD1B406
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Granuloma (1876)
Date of Event 07/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch review of the finished good lot and components confirmed there were no quality issues noted throughout the incoming inspection, manufacturing, sterilization, in-process, or final inspection process.No samples or photos of the surgical site were available for review.If samples or photos become available at a later time, they will be evaluated, and the results will be included in the file.A follow-up report will be submitted at that time.As stated in the ifu for the devices, ¿adverse events including wound dehiscence and reactions are common risks/complications of any surgical procedure.There are many causes that can result in the wound opening, sutures failing or reaction, infection, abscess/leakage during or post-operative a procedure: the patient¿s health status, poor skin quality, thin skin; the risk is higher with a patient with a weak immune system, malnutrition or chronic medical condition.Past reactions to suture material or medications, the placement of the suture, over-tightening of the material without receiving photographs of the incisions/post-operative conditions, or receiving pertinent details regarding the procedure performed, placement of the suture material in the tissue, condition of the tissue where the suture was placed, patient''s health status, post-operative event(s) that may have contributed to the reported condition, number of days post-operative when the inflammation presented, culture results or the surgeon¿s technique, a definitive root cause cannot be determined at this time.
 
Event or Problem Description
The health authority reported to our distributor after the patient was admitted to the hospital and completed the relevant auxiliary examinations, he received surgery.After the surgery, the doctor gave the patient anti infection, detumescence and pain relief, prevention of deep vein thrombosis and symptomatic treatment.After the surgery, the wound dressing was strengthened.After the surgery, the patient's dressing was removed and dressing was changed, and the red and swelling of the lower part of the right thigh were significantly relieved, and the touch pain was less than before.The surgical opening of the front side of the right thigh was red, swollen, tender, and a little oozing.The rest of the surgical opening was normal, the patient''s rejection and adverse reactions to suture.Continue to provide patients with anti-infection, swelling reduction, pain relief, and symptomatic support treatment, and strengthen dressing changes at the surgical site.

Brand Name
STRATAFIX
Common Device Name
SH 0 MONODERM 20CM
Manufacturer (Section D)
SURGICAL SPECIALTIES MEXICO S. DE. R.L. DE C.V.
corredor tijuana rosarito 2000
24702 b, ejido francisco villa
tijuana 22245
MX  22245
Manufacturer (Section G)
SURGICAL SPECIALTIES CORPORATION
247 station drive
suite ne1
westwood MA 02090
Manufacturer Contact
ronald giannangelo
corredor tijuana-rosarito 2000 #24702b
ejido francisco villa
tijuana 22245
MX   22245
MDR Report Key17184156
Report Number3010692967-2023-00024
Device Sequence Number6452435
Product Code GAM
UDI-Device Identifier10705031228030
UDI-Public(01)10705031228030(20)12(17)270531(10)C601HAP
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141778
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2023
Report Date (Section F) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSXMD1B406
Device Lot NumberC601HAP
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/09/2022
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer05/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Initial Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age57 YR
Patient SexFemale